MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number MC330027
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
An event involving a 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave® clear, 3 clamps, luer lock reported that the patient receiving fluids and meds through a trifuse tubing adaptor and it started to leak profusely.Patient was receiving lactated ringers (lr) maintenance fluids and lacosamide for seizures.Small amount of fluid/medication lost due to leakage and volume replacement.Potential for a lower seizure threshold due to underdose of scheduled seizure med because of leakage.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 2/26/2026.Received one (1) used 7" (18 cm) smallbore trifuse ext set w/3 microclave¿ clear, 3 clamps, luer lock.Unknown lot #.No visual damages or anomalies were observed.The reported complaint of a leak could be confirmed.The returned sample was tested and a leak was observed at the connection of the tubing and the male luer.A small tear was observed on the tubing at the luer connection.The probable cause of the leak is from an unintentional pulling force during use.

Brand Name
7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24412573
Report Number9617594-2026-00166
Device Sequence Number10527029
Product Code FMG
UDI-Device Identifier00887709076419
UDI-Public00887709076419
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330027
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LACOSAMIDE, UNK MFR; LACTATED RINGERS, UNK MFR
Patient SexUnknown